# SDR IPXA2024062705848

- Difficulty date: June 18, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 31,986 hours, 22,075 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Angle
- Part number: 536071011
- Condition: Corroded
- Location: Bs 1200-1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER FUSELAGE BETWEEN STA. 1200-1260 T-CORD HAS CORROSION INSTALLED T-CHORD L/H FUSELAGE BETEWEEN STA 1200- 1260 IAW SRM 51-40-02.
